Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Orbit

    New NICE guidance for bleeding risk in AF instead of HASBLED

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  2. Haematuria Cancer Risk Score

    Utilise les facteurs de risque du cancer de la vessie pour déterminer la probabilité d’un cancer chez un patient ayant une hématurie confirmée (Tan et al.)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. Plasmic Score

    Calculates the likelihood of ADAMST13 deficiency in patients with suspected TTP. Points for thrombocytopenia, hemolysis, etc.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. Escala IMPROVE

    Riesgo de sangrado (uso recomendado en COVID-19)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  5. Escala de Robson

    Evaluación para diagnóstico de sepsis grave en entornos prehospitalarios

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. CLIP score

    Risk stratification score for cardiogenic shock. There is data supporting the superiority of this risk scoring system when compared to existing scoring techniques. It uses lactate (hypoperfusion), interleukin 6 (inflammation), pro-NT-BNP (volume overload) and cystatin c (renal function). It seems to be limited to cardio-renal classes and doesn’t adequately take into account cardio-metabolic classes which includes liver dysfunction in addition to cardiac and renal failure.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Score Vorschlag

    VIRSTA Score
    A prediction Score to estimate risk of infective endocarditis and determine priority for echocardiography in patients with staphylococcus aureus bacteremia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. PPO FEV1 and PPO DLCO

    For predicting postoperative pulmonary complications following lung Resection

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Criterios de

    Criterios de brighton psra dx decsx de guillain barre

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. JBS3 calculator

    Cardiovascular risk

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. Distensibilidad

    Distensibilidad = Vol tidal espiratorio / [Pplat - PEEP]

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. Bishop

    No da el puntaje final en el score bishop

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. Escore NEWS

    Utilizado atualmente para triagem de pacientes com suspeita de sepse. Possui alta sensibilidade e alta especificidade, sendo seu uso preferível .

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. NO SPECS

    Thyroid orbitopathy

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  20. Criterios de paradise

    Elección para candidatos de amigdalectomia.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →

Formula Suggestions

Categories